Altmetric

Magnetic reconnection at Uranus' magnetopause

File Description SizeFormat 
Masters-2014-Journal_of_Geophysical_Research-_Space_Physics.pdfPublished version2.05 MBAdobe PDFView/Open
Title: Magnetic reconnection at Uranus' magnetopause
Authors: Masters, A
Item Type: Journal Article
Issue Date: 31-Jul-2014
URI: http://hdl.handle.net/10044/1/21802
DOI: http://dx.doi.org/10.1002/2014JA020077
ISSN: 2169-9380
Start Page: 5520
End Page: 5538
Journal / Book Title: Journal of Geophysical Research: Space Physics
Volume: 119
Issue: 7
Copyright Statement: An edited version of this paper was published by AGU. © 2014. American Geophysical Union. All Rights Reserved. Masters, A. (2014), Magnetic reconnection at Uranus' magnetopause, J. Geophys. Res. Space Physics, 119, 5520–5538, 10.1002/2014JA020077. To view the published open abstract, go to http://dx.doi.org/10.1002/2014JA020077
Appears in Collections:Space and Atmospheric Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons